# SDR HEEA0013010

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6559Z
- Make and model: Bell 412
- Aircraft serial: 36019
- System (JASC): 2430 · DC Generating System
- Part: Control Unit
- Part number: 51539002N
- Condition: Failed
- Location: Dc Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTROL UNIT INOPERATIVE.  GENERATOR VOLTAGE 31.75 VOLT AND WILL NOT ADJUST.
